Volume 12, issue 5 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Width and finite extinction time of Ricci flow

Tobias H Colding and William P Minicozzi II

Geometry & Topology 12 (2008) 2537–2586
Bibliography
1 L Ahlfors, L Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. $(2)$ 72 (1960) 385 MR0115006
2 F J Almgren, The theory of varifolds, Mimeographed notes, Princeton (1965)
3 G D Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc. 18 (1917) 199 MR1501070
4 G D Birkhoff, Dynamical systems, American Math. Soc. Coll. Publ. IX, American Mathematical Society (1927) MR0209095
5 T H Colding, C De Lellis, The min-max construction of minimal surfaces, from: "Surveys in differential geometry, Vol. VIII (Boston, MA, 2002)", Int. Press (2003) 75 MR2039986
6 T H Colding, C De Lellis, W P Minicozzi II, Three circles theorems for Schrödinger operators on cylindrical ends and geometric applications, Comm. Pure Appl. Math. 61 (2008) 1540
7 T H Colding, W P Minicozzi II, Minimal surfaces, Courant Lecture Notes in Math. 4, New York University Courant Inst. of Math. Sciences (1999) MR1683966
8 T H Colding, W P Minicozzi II, Estimates for the extinction time for the Ricci flow on certain $3$–manifolds and a question of Perelman, J. Amer. Math. Soc. 18 (2005) 561 MR2138137
9 T H Colding, W P Minicozzi II, Width and mean curvature flow, Geom. Topol. 12 (2008) 2517
10 C B Croke, Area and the length of the shortest closed geodesic, J. Differential Geom. 27 (1988) 1 MR918453
11 L C Evans, Partial differential equations, Graduate Studies in Math. 19, Amer. Math. Soc. (1998) MR1625845
12 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
13 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
14 R S Hamilton, The formation of singularities in the Ricci flow, from: "Surveys in differential geometry, Vol. II (Cambridge, MA, 1993)", Int. Press (1995) 7 MR1375255
15 F Hélein, Régularité des applications faiblement harmoniques entre une surface et une variété riemannienne, C. R. Acad. Sci. Paris Sér. I Math. 312 (1991) 591 MR1101039
16 F Hélein, Harmonic maps, conservation laws and moving frames, Cambridge Tracts in Math. 150, Cambridge University Press (2002) MR1913803
17 J Jost, Two-dimensional geometric variational problems, Pure and Applied Math. (New York), Wiley-Interscience Publ. John Wiley & Sons Ltd. (1991) MR1100926
18 B Kleiner, J Lott, Notes on Perelman's papers, Geom. Topol. 12 (2008) 2587
19 C B Morrey Jr., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938) 126 MR1501936
20 C B Morrey Jr., Multiple integrals in the calculus of variations, Die Grund. der math. Wissenschaften 130, Springer (1966) MR0202511
21 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
22 T H Parker, Bubble tree convergence for harmonic maps, J. Differential Geom. 44 (1996) 595 MR1431008
23 T H Parker, J G Wolfson, Pseudo-holomorphic maps and bubble trees, J. Geom. Anal. 3 (1993) 63 MR1197017
24 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
25 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds arXiv:math.DG/0307245
26 J T Pitts, Existence and regularity of minimal surfaces on Riemannian manifolds, Math. Notes 27, Princeton University Press (1981) MR626027
27 J Qing, Boundary regularity of weakly harmonic maps from surfaces, J. Funct. Anal. 114 (1993) 458 MR1223710
28 T Rivière, Conservation laws for conformally invariant variational problems, Invent. Math. 168 (2007) 1 MR2285745
29 H L Royden, Real analysis, The Macmillan Co. (1963) MR0151555
30 J Sacks, K Uhlenbeck, The existence of minimal immersions of $2$–spheres, Ann. of Math. $(2)$ 113 (1981) 1 MR604040
31 J H Sampson, Some properties and applications of harmonic mappings, Ann. Sci. École Norm. Sup. $(4)$ 11 (1978) 211 MR510549
32 R Schoen, K Uhlenbeck, A regularity theory for harmonic maps, J. Differential Geom. 17 (1982) 307 MR664498
33 R Schoen, K Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps, J. Differential Geom. 18 (1983) 253 MR710054
34 R Schoen, J Wolfson, Minimizing area among Lagrangian surfaces: the mapping problem, J. Differential Geom. 58 (2001) 1 MR1895348
35 R Schoen, S T Yau, Lectures on harmonic maps, Conference Proceedings and Lecture Notes in Geometry and Topology, II, International Press (1997) MR1474501
36 H A Schwarz, Über einen Grenzübergang durch altirneirendes Verfahren, Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich 15 (1870) 272
37 H A Schwarz, Gesammelete Mathematische Abhandlungen, Springer (1890)
38 M Struwe, On the evolution of harmonic mappings of Riemannian surfaces, Comment. Math. Helv. 60 (1985) 558 MR826871
39 H C Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl. 26 (1969) 318 MR0243467